Jump to content
Important Survey - Please Participate ×

Valium withdrawal


[ru...]

Recommended Posts

Hi

I am new to the forum and I have been off Diazepam now for 5 months.

I started taking it at 4mgs. daily in November 2015.After 4 weeks I started to taper and maybe a little too quickly at first.

 

When I got down to 2.5 mgs I started to reduce at 0.25mgs every 3 weeks and later every 4 weeks.

I am male and 68 years old and live in UK.

I am still having problems in post withdrawal and would appreciate the thoughts of other sufferers.

Link to comment
Share on other sites

Welcome to BenzoBuddies, rumpsteak.

 

It's hard to know how any individual might react to using, withdrawing or recovering from benzodiazepine use, but here's a link to Post Withdrawal Support where you can post to the wider membership about lingering symptoms.

 

Please take some time to Create a Signature. This will help other members understand your history so they will be better able to support you.

Go to the top of the page and select Profile, then choose Forum Profile, insert drug history/timelines into the text box and click Change Profile.

 

When you have a chance, I highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

Challis  :smitten:

Link to comment
Share on other sites

Welcome from me too. I think this will be a great place to connect with others going through similar experiences. Sometimes it helps just knowing you are not alone in this madness. Let us know how we can support you best.
Link to comment
Share on other sites

Welcome from a fellow short term valium user in the UK. I am new here too, and have found loads of good advice. My main *remaining* problems after about 6 months off are insomnia and sleep fragmentation, which I never had before. I know I am very lucky to have got off so lightly! Best wishes.
Link to comment
Share on other sites

×
×
  • Create New...